RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 235, Pages 169–180 (Mi tm243)  

This article is cited in 3 scientific papers (total in 3 papers)

Topology of Hypersurface Complements in $\mathbb C^n$ and Rationally Convex Hulls

S. Yu. Nemirovski

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper concerns the topology of real $n$-dimensional submanifolds in the complement of a complex hypersurface in $\mathbb C^n$, $n\ge 2$. The results are applied to the study of topological obstructions to rational approximation.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 235, 162–172

Bibliographic databases:

Document Type: Article
UDC: 517.55
Received in January 2001

Citation: S. Yu. Nemirovski, “Topology of Hypersurface Complements in $\mathbb C^n$ and Rationally Convex Hulls”, Analytic and geometric issues of complex analysis, Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin, Tr. Mat. Inst. Steklova, 235, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 169–180; Proc. Steklov Inst. Math., 235 (2001), 162–172

Citation in format AMSBIB
\Bibitem{Nem01}
\by S.~Yu.~Nemirovski
\paper Topology of Hypersurface Complements in $\mathbb C^n$ and Rationally Convex Hulls
\inbook Analytic and geometric issues of complex analysis
\bookinfo Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 235
\pages 169--180
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886582}
\zmath{https://zbmath.org/?q=an:1007.32009}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 235
\pages 162--172


Linking options:
  • http://mi.mathnet.ru/eng/tm243
  • http://mi.mathnet.ru/eng/tm/v235/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zeron E.S., “Logarithms and the topology of the complement of a hypersurface”, Canadian Mathematical Bulletin–Bulletin Canadien de Mathematiques, 48:3 (2005), 473–480  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. D. V. Paduchikh, “The nonexistence of locally $\bar J(10,5)$-graphs”, Proc. Inst. Math. Mech., 257, suppl. 1 (2007), S155–S163  mathnet  crossref  mathscinet  zmath  scopus
    3. Natalia A. Bushueva, “On spherical cycles in the complement to complex hypersurfaces”, Zhurn. SFU. Ser. Matem. i fiz., 4:1 (2011), 11–17  mathnet  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:327
    Full text:115
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019